# SDR SIMA20140409002

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 10,432 hours, 6,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER LANDING, FLIGHT ATTENDANT REPORTED BURNING SMELL IN CABIN.  FOLLOWED & PERFORMED FIM TASK 21-22-00, IAW ITEMS 1-3 ON LOG PG 3559720, NO FAULTS NOTED.  FOLLOWING FIM TASK 21-22-00, INSPECTED FOR CABIN LIGHTS FAILURE & SMELL CONCENTRATIONS IN GALLEY, CABIN & LAVATORY, NO FAULTS NOTED IAW FIM TASK 21-22-00.  PERFORMED OPERATIONS TEST OF BOTH PACKS DURING ENG OPERATION IAW MM 71-00-00 & AMM 21-51-00, NO DISCREPANCIES NOTED. IAW FIM TASK 21-22-00, PERFORMED OPERATIONS TEST OF LT & RT PACK DURING APU START IAW AMM 21-51-00 & 49-10-00.  DID NOT DUPLICATE PROBLEM.
